# SDR DALA2016110108156

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 47,091 hours, 32,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT DISCOVERED THAT THE MAIN CABIN DOOR EMERGENCY EXIT SIGN HAS A LOOSE LENS. MAINTENANCE SECURED THE LENS AND THE OPERATIONAL CHECK WAS GOOD.
